| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported from the wir form that a persona knee instrument was returned and reported fractured.Not all pieces returned.This item was discovered after the cleaning and sterilization process.Sales rep discovered that the plastic trial had a long crack down the center of it and returned it.
Additional Manufacturer Narrative
The returned instrument exhibits signs of repeated use (nicked or gouged) and is fractured on medial side of post.Not all pieces were returned.The dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.